# SDR R61A2025101900470

- Difficulty date: October 2, 2025
- Submitted: October 19, 2025
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 28,435 hours, 19,662 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091900001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III STRINGER 23L CORRODED. : REMOVED, REPAIRED AND REPLACED CENTER FUSELAGE III STRINGER 23L BETWEEN FR74-FR90 AND STRINGER 23L SPLICE FR81-FR82. REF:ETD2025-170-929671 AND EMB SRM 51-40-08.
